MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 237-245, 1995

The counterparts of some cardinal functions in bitopological spaces I

Murat Diker

Department of Science Education, Hacettepe University, Beytepe, 06532 Ankara, Turkey

Abstract: This is the first in a series of papers aimed at defining and studying bitopological counterparts of the principal cardinal invariants in topology. It is devoted to study of analogues of the functions weight, density and cellularity.

Keywords: bidensity, quasi-regular density, bicellularity

Classification (MSC91): 54A25, 54E55

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]